Halbgruppen und semilineare Anfangs-Randwertprobleme.

Hansjörg Kielhöfer

Manuscripta mathematica (1974)

  • Volume: 12, page 121-152
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Kielhöfer, Hansjörg. "Halbgruppen und semilineare Anfangs-Randwertprobleme.." Manuscripta mathematica 12 (1974): 121-152. <http://eudml.org/doc/154233>.

author = {Kielhöfer, Hansjörg},
journal = {Manuscripta mathematica},
pages = {121-152},
title = {Halbgruppen und semilineare Anfangs-Randwertprobleme.},
url = {http://eudml.org/doc/154233},
volume = {12},
year = {1974},

AU - Kielhöfer, Hansjörg
TI - Halbgruppen und semilineare Anfangs-Randwertprobleme.
JO - Manuscripta mathematica
PY - 1974
VL - 12
SP - 121
EP - 152
UR - http://eudml.org/doc/154233
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.